# SDR SIMA20141006001

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 28,545 hours, 24,936 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 97091420
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING AIRSPEED PROBLEM SPS SPEEDS ON EICAS.  R & R ADC IAW AMM 34-15-01.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD IAW AMM 34-13-00.  NO LEAKS, ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATIONS.
